Schizophrenia.com

Not myself lately


#1

Ever since I climbed up to 100mg of Lamictal, I have been feeling out of sorts. I have been angrier, irritable and a bit more paranoid and touchy. I plan on calling my doctor this morning, maybe Ill need a med adjustment - In the meantime I will take extra benzos and try to chill out


#2

I hope this all works out. Are your parents still away? It could be a little bit of the med and a bit of the stress of the situation.


#3

extra benzos mean youll get addicted. Ive been there. I took 6 xananx in 24 hours (im supposed to take 3) and I puked the next day and felt like ■■■■. But I hope you feel better, consulting the doc is the way to go. Good for you, taking the right steps.


#4

Hey @SurprisedJ no my parents did not go on their vacation, because my aunt died from terminal cancer. I dont think it is stress alone, ever since the Lamictal increase, I noticed a negative change in myself. I feel more activated, moodier, hypersensitive, irritable and more paranoid. Last week I had a major panic attack. Yes it could be both actually some stress and the meds, thanks J. Hi @mortimermouse, thanks for the positive advice. I am careful with the benzos, I am aware of the addiciton potential - the extra klonopin will be temporary until I get a permanent fix from my pdoc, thanks


#5

Wave, I’m sorry to hear about your aunt. Were you close to her? Hope the family is doing OK.

It’s sounds like you’ve got the cause nailed. I hope you also feel better soon.


#6

Yes I was pretty close to this aunt, but she lived far away from us in California. Thanks for the well wishes J, my dad (this was his sister) is doing better now, we are all handling it pretty well. Thanks J